# SDR RAAA00B1041

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION AT PREVIOUS CRACK REPAIR FLOOR WEB BS 303 LBL 42.  REMOVED DAMAGED AREA, INSTALLED TYPICAL FORMED SECTION REPAIR PER SRM 51-40-3.
